# SDR HEEA0015720

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 3423 · Magnetic Compass
- Part: Compensator
- Part number: 2593379001
- Condition: Failed
- Location: Compass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPENSATOR DRIFTS OFF WHEN LANDING ON A STEEL DECK BY 70, ALSO THE NR 1 FUSE BLOWS.
